Opuscula Mathematica
Opuscula Math. 33, no. 4 (), 701-711
http://dx.doi.org/10.7494/OpMath.2013.33.4.701
Opuscula Mathematica

Picone-type identity and comparison results for a class of partial differential equations of order 4m


Abstract. In the paper, a Picone-type identity for the weighted \(p\)-polyharmonic operator is established and comparison theorems and other qualitative results for a class of half-linear partial differential equations of the \(4m\)th order based on this identity are derived.
Keywords: \(p\)-polyharmonic operator, Picone's identity.
Mathematics Subject Classification: 35B05, 35J70.
Cite this article as:
Jaroslav Jaroš, Picone-type identity and comparison results for a class of partial differential equations of order 4m, Opuscula Math. 33, no. 4 (2013), 701-711, http://dx.doi.org/10.7494/OpMath.2013.33.4.701
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.